Large Deviations Problem for the Shape of a Random Young Diagram with Restrictions

  • Vladimir Blinovsky
Chapter

Abstract

Using the original method from [4], [5] we prove the validity of the local large deviations principle for the shape of a random Young diagram with different constraints on the multiplicity of the rows of equal length.

Keywords

Closed Interval Young Diagram Piecewise Linear Function Large Deviation Principle Exponential Compactness 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Deuschel and D. Stroock, Large Deviations, Boston: Academic Press, 1989.MATHGoogle Scholar
  2. [2]
    A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Boston: Jones and Barlett Publishers, 1993.MATHGoogle Scholar
  3. [3]
    V. Blinovsky, and R. Dobrushin, “Process level large deviations for a class of piecewise homogeneous random walks”, The Dynkin Festschrift, Markov Processes and their Applications, Progress in Probability, Boston, Birkhauser, vol. 34, 1994, 1–60.Google Scholar
  4. [4]
    V. Blinovsky, “Large deviations principle for random Young diagram”, Proc. IEEE Symp. on Inf. Theory, Boston, MIT, 1998.Google Scholar
  5. [5]
    V. Blinovsky, “Large deviations principle for random Young diagram”, Problems of Information Transmission 34, No. 1, 1999 (to appear).Google Scholar
  6. [6]
    A. Dembo, A. Vershik A. and O. Zeitouni, Large Deviation Principle for Integer Partitions,manuscript.Google Scholar

Copyright information

© Springer Science+Business Media New York 2000

Authors and Affiliations

  • Vladimir Blinovsky
    • 1
  1. 1.Institute for Problems of Information Transmission, RASMoscowRussia

Personalised recommendations